# SDR CALA2019010700050

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 83,339 hours, 26,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146N852257
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK B757-53-3-6494)UPON REMOVAL OF RT SIDE PANEL FOUND CORROSION ON UPPER CHORD SURFACE AT STA.1380-1460 AFT CARGO DOO R AREA AS MARKED 034-044 REV N/R 0035601 INNER CHORD FOUND OUT OF LIMITS IAW SRM 53-60-15 L=2.0, W=1.0,D=.090. REMOVED AND REPLACED UPPER CHORD AT AFT CARGO BETWEEN STA 1360-1460 P/N 146N8522-57, AND REMOVED, FABRICATED AND INS TALLED WEB AT STA 1400-1420 IAW DWG 146N5401.
